9. Dec, 2015

Final Recovery

 

Although not entirely symptom free I'm now signing off from my Blog pages and will continue the end of my story under Final Recovery 😀. Yes, I believe it's happening at last and my days are returning to normal although my nights can still be a little 'bumpy' with the adrenaline rushes. There is still a lot to be said, a lot to be reflected on but at three years off the healing is happening for me.

Your own hell will end if you take note of the principals for recovery which have have benefitted many. These are not prescriptive but just what's mostly helped me get through. You will have your own coping techniques as well. Always remember that everyone is different in this and theres no hard and fast rules. Your own body and brain want to recover so take notice of the effects of anything you do or try. 

Helpful Hints

* No other drugs if at all possible. Remember that medical tests are likely to be 'skewed' by the withdrawal process.

* No supplements unless you have found you don't have major reactions like me. Nutrients are best gained through good diet and not unbalancing the system with quantities of mega vitamins and minerals. Nothing has been shown to definitely alleviate withdrawal symptoms.

* Try and meditate for half an hour daily using one of the many available meditations or just by being peaceful and quiet and doing your favourite deep breathing exercise.

* Distract from symptoms the best way for you such as reading, watching funny films or television, listening to music, doing some adult colouring, craft work and so on.

* If you're not bedridden do some light exercise every day e.g. walking outside in the fresh air. Go out whenever you're well enough even if only as a passenger in a car as you must not withdraw from the world and become agoraphobic. Keeping in touch with the world and other people is essential for your brain to recover.

* Don't let your withdrawal symptoms define you as they are not the real you. To do this keep off the internet and visit the withdrawal community only occasionally to ask a question or gain support. There are many negative stories that can pull you down and they are not your story. Also remember phones, iPads, computers all emit an electro magnetic field that can ramp up symptoms and cause feelings of electricity to run through you as well as tingling in the hands and fingers.

* On days you feel well pace yourself and don't overdo things. It's difficult not to overdo it when you're free of the symptoms but just be gentle with yourself and enjoy it.

* Don't despair even if your healing is taking a lot longer than you ever imagined. It is happening all the time and bad waves can be times of greatest readjustment. I had my worst waves during the last four months so it can get worse before it gets better.

 

I will add more thoughts on the new page but for now I'm signing off from Blog 5 because I'm so much better and know my story is reaching its conclusion. Good luck to everyone reading my website, you will heal also. 💕